# SDR ALG2004F00030

- Difficulty date: May 5, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N20509
- Make and model: Skrsky S76C
- Aircraft serial: 760545
- Engine: Tmeca ARRIEL1S1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 7620123008122
- Condition: Cracked
- Location: Fuselage
- Part time: 302 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULKHEAD CRACKED FROM RT HAND STIFFNER BL18 TO EDGE OF CUT OUT FOR BAGGAGE DOOR.  CRACKS FORM RIVET HOLE TO EDGE.  DOOR ASSEMBLY ALSO CRACKS AROUND UPPER ATTACHMENT RIVETS.
